BibTeX record: journals/dm/HeWZ04

download as .bib file

@article{DBLP:journals/dm/HeWZ04,
  author    = {Wenjie He and
               Jiaojiao Wu and
               Xuding Zhu},
  title     = {Relaxed game chromatic number of trees and outerplanar graphs.},
  journal   = {Discrete Mathematics},
  year      = {2004},
  volume    = {281},
  number    = {1-3},
  pages     = {209--219},
  url       = {http://dx.doi.org/10.1016/j.disc.2003.08.006},
  doi       = {10.1016/j.disc.2003.08.006},
  timestamp = {Wed, 03 Sep 2014 02:18:26 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/HeWZ04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}